# SDR AALA201709219033

- Difficulty date: September 14, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 20,888 hours, 17,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065703005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT MAIN CABIN FLOOR STRUCTURE, AFT PASSENGER DOOR CUTOUT LOWER SILL BEAM AT -Y1200 AND FR 85. REPLACED LOWER SILL FLOORBEAM PER DRAWING 170-65480-445 AND SRM 51-41-01, SRM 51-43-03 AND SRM 51-43-04.
